# SDR MALA030564

- Difficulty date: December 4, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 13,987 hours, 15,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAKE CITY, FL, FS 294 LEFT SEAT TRACK CORRODED.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK AT FS 294 IAW MESABA EO A53060 DATED NOV 3, 2003, REV II.
